# SDR VNAA9712017

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF, PROPELLER OVERSPEED TESTED FAILED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND PROPELLER OVERSPEED GOVERNOR CANNON PLUG DIRTY.  CLEANED CANNON PLUG.  OPERATIONAL TEST CHECKED GOOD AND AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
